Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Light headed, difficulty walking, hard to concentrate, taking Asomex for low BP. Advice?

Started taking thyronorm 50micgm. BP startted lowering so dropped my BP medicine from 5mg of Asomex to 2.5mg. Now my BP on the left arm is around 72/102 and in the right arm is 82/112. Feeling light headed and having difficulty walking and balance during walking...hard to concentrate as well...any advice? I am 5 yrs old male
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello prakashksilwal , i see currently you are having low blood pressure and a difference of blood pressure of 10 mm of Hg between your hands . Thyroid medication that you are taking currently rarely decrease blood pressure and that also within days as it starts working late i.e., it prevents formation of new hormones but do not inhibit the action current hormones in your blood . Difference of blood pressure could be a normal variant or could be a sign of early disease like peripheral vascular diseases, hypertension, diabetes, atherosclerosis , chronic kidney just to name a few. My advice to you would be if you are feeling lightheaded ness which is unbearable or trouble please stop your pressure medication and seek seek opinion from your primary physician at the earliest. I hope i have been able to clear your doubts. Take care
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor